| Model Number |
5156 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
Related manufacturer reference number: 2017865-2023-02488.It was reported that the patient presented to the hospital for a follow-up on (b)(6) 2022.Upon examination, it was noted that the patient's pacemaker was explanted and replaced on (b)(6) 2022 for an unreported indication.The physician capped and replaced right ventricular (rv) lead as well in the same procedure for an unreported indication.The patient condition is unknown.